U.S. doctors online nowAsk doctors free
United Kingdom
A 35-year-old female asked:

Had depo-provera in jan=constant bleeding for 8 weeks so cycle out of sink! now nipples tingle,nausea,cramps&dizzy. preg test negative. what's wrong?

1 doctor answer1 doctor weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 19 years experience
Consider: I would consider another option for you, other than the Depo-Provera. The Depo-Provera is a very very high dose of progesterone. Some women have only mild side effects but other women have major side effects. The ones you describe sound major. Consider talking to your doctor about other options. Good luck.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 18-year-old female asked:
I was on Depo-Provera for 5 yrs now that i'm off i continuously bleed and have bad cramps. How do I get pregnant after this
Dr. Stephen Sudler
Obstetrics and Gynecology 41 years experience
See your Physician: This type of bleeding is most often caused by not ovulating. In this case you will need an evaluation for recommended treatment for infertility. If... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 18-year-old female asked:
I take Depo-Provera shot and don't think I'm pregnant as shot is always on time so what could cause me to have upset stomach like gas cramps and nausea ?
Dr. Marvin Ott
Emergency Medicine 21 years experience
Reflux or Gastritis: Gas cramps and nausea are most commonly caused by reflux or gastritis (stomach inflammation). Try an over the counter remedy for these. If it doesn't ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
Light bleeding no cramps dizziness and nausea pregnant?
Dr. Adam Lewis
Neurosurgery 36 years experience
Pregnancy: Light bleeding could be a period or implantation of an early pregnancy into the uterine wall. Take a pregnancy test to determine if you are pregnant.
Created for people with ongoing healthcare needs but benefits everyone.
View all answers
A 17-year-old female asked:
I've been on Depo-Provera provera (medroxyprogesterone) got two rounds of the shot I have been bleeding for the last three week or so lightly im throwing up & dizzy are they related?
Dr. Mila McManus
Family Medicine 22 years experience
Yes: Yes, Depo Provera (medroxyprogesterone) has many potential side effects. You should follow up with your physician regarding the bleeding.
Created for people with ongoing healthcare needs but benefits everyone.
A 49-year-old member asked:
Can Prozac or Depo-Provera provera (medroxyprogesterone) shot cause nausea and dizziness?
Dr. Joel Rivera Jimenez
Obstetrics & Gynecology 19 years experience
Depoprovera: Side effects of depoprovera are: headaches, weight gain, dizziness, abdominal pain and anxiety (although all these are uncommon: less than 2-3 % chan... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 14, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.